Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 41, NWS Memphis, TN

June 9, 2014Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Jun 9, 2014, 12:29 PM CDT for Monroe County, Mississippi. It took effect at Jun 9, 2014, 8:50 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 9, 2014, 12:29 PM CDT (17:29 UTC)
In effect from
Jun 9, 2014, 8:50 PM CDT
Expired
Jun 12, 2014, 10:00 PM CDT
In force
3 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 25 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bigbee (BGBM6).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WGUS44 KMEG 091729
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
BUTTAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED MONDAY EVENING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-101729-
/O.NEW.KMEG.FL.W.0041.140610T0150Z-140613T0300Z/
/BGBM6.1.ER.140610T0150Z.140610T1800Z.140612T2100Z.NO/
1229 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM MONDAY JUNE 09 UNTIL THURSDAY JUNE 12.
* AT 11 AM MONDAY THE STAGE WAS...11.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 16.2 FEET TUESDAY JUNE 10.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JUNE 09 AND CONTINUE 
  TO RISE TO NEAR 16.2 FEET BY TUESDAY JUNE 10. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY JUNE 12.
AT 17.0 FEET,  WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND 
EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING.  

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-101729-
/O.NEW.KMEG.FL.W.0042.140609T1800Z-140612T0330Z/
/AMYM6.1.ER.140609T1800Z.140610T1200Z.140611T2130Z.NO/
1229 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM MONDAY JUNE 09 UNTIL WEDNESDAY JUNE 11.
* AT 12 PM MONDAY THE STAGE WAS...19.9 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 24.0 FEET TUESDAY JUNE 10.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JUNE 09 AND CONTINUE 
  TO RISE TO NEAR 24.0 FEET BY TUESDAY JUNE 10. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY JUNE 11.
AT 25.0 FEET,  WIDESPREAD LOWLAND AND FARMLAND FLOODING IS OCCURRING.


&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-101729-
/O.NEW.KMEG.FL.W.0043.140611T1800Z-140613T0300Z/
/ABDM6.1.ER.140611T1800Z.140612T0000Z.140612T2100Z.NO/
1229 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JUNE 11 UNTIL THURSDAY JUNE 12.
* AT 11 AM MONDAY THE STAGE WAS...7.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.3 FEET WEDNESDAY JUNE 11.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JUNE 11 AND 
  CONTINUE TO RISE TO NEAR 13.3 FEET BY WEDNESDAY JUNE 11. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY JUNE 12.
AT 13.0 FEET,  LOW LAND NEAR THE RIVER IS FLOODED.  

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$

ZDM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jun 9, 10:31 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 9, 10:31 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 AM CDT MON JUN 9 2014

.UPDATE...
FORECAST IS GENERALLY ON TRACK. OUTFLOW FROM OVERNIGHT CONVECTION
HAS REACHED INTO CENTRAL MISSISSIPPI.  WE CONTINUE TO ANTICIPATE THIS
FEATURE MOVING NORTH DURING THE AFTERNOON.  FORECAST TEMPERATURES
OVER NORTH MISSISSIPPI RIGHT NOW ARE FAIRLY COOL BUT RELUCTANT TO
CHANGE FROM CURRENT FORECAST SINCE THE WARM AIRMASS IS VERY CLOSE
BY.

WE ANTICIPATE UPPER LOW OVER THE CENTRAL PLAINS MOVING EAST THIS
AFTERNOON CAUSING REDEVELOPMENT OF PRECIPITATION. THE KEY WILL BE DEGREE OF
INSTABILITY. 12Z NAM GENERALLY HAS SURFACE BASED CAPES IN THE 10K
TO 15K RANGE OVER OUR AREA WHICH IS NOT EXTREME IN COMPARISON TO
THE LAST FEW DAYS. WE CONTINUE TO MONITOR THE EVOLUTION OF
INSTABILITY AND BELIEVE THE POTENTIAL FOR FLASH FLOODING AND
SEVERE WEATHER CONTINUES....HENCE WILL NOT UPDATE FORECAST AT THIS
TIME.

 BELLES

&&

.PREV DISCUSSION... /ISSUED 449 AM CDT MON JUN 9 2014/

SEVERE THUNDERSTORM AND FLASH FLOOD THREAT TO CONTINUE TODAY INTO
TUESDAY...

A LARGE MESOSCALE CONVECTIVE SYSTEM (MCS) CONTINUES TO MOVE EAST
AND WILL EXIT EASTERN SECTIONS OF THE FORECAST AREA OVER THE NEXT
HOUR OR SO. THIS MCS HAS PUSHED THE FRONT BACK TO THE SOUTH EARLY
THIS MORNING AND IT HAS STRETCHED OUT FROM THE ARKLATEX ACROSS
SOUTHERN ARKANSAS INTO OUR SOUTHERN TIER COUNTIES IN NORTH
MISSISSIPPI. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
ALONG THIS BOUNDARY IN RESPONSE TO UPSTREAM HEIGHT FALLS
ASSOCIATED WITH A DIGGING UPPER LEVEL LOW PRESSURE SYSTEM WHICH IS
MOVING INTO THE SOUTHERN PLAINS.

A COMPLICATED FORECAST IS AT HAND WITH RESPECT TO THE EVOLUTION OF
NEW CONVECTION AND SEVERE POTENTIAL FOR LATER THIS TODAY AND
TONIGHT. ALL AVAILABLE MODEL GUIDANCE SUGGESTS THAT ONGOING
MORNING CONVECTION ALONG THE BOUNDARY TO OUR SOUTH SHOULD WEAKEN.
THIS REMAINS TO BE SEEN AND WILL PLAY AN IMPORTANT ROLE IN SEVERE
WEATHER POTENTIAL LATER TODAY. AT THIS TIME...IT APPEARS THAT THE
BOUNDARY WILL ATTEMPT TO LIFT NORTHWARD AS A WARM FRONT LATER THIS
MORNING INTO THE EARLY AFTERNOON HOURS. ITS NORTHWARD EXTENT IS
HIGHLY UNCERTAIN AT THIS POINT. OFTEN TIMES AS MID LEVEL FORCING
APPROACHES FROM THE WEST...CONVECTION WILL GENERALLY CONTINUE TO
GENERATE ALONG ANY BOUNDARY AND SLOW ITS NORTHWARD PROGRESSION. AT
THE SAME TIME...IT IS DIFFICULT TO ARGUE AGAINST ALL OF THE MODEL
GUIDANCE. THIS LEADS TO A LOWER THAN DESIRED LEVEL OF FORECAST
CONFIDENCE WITH RESPECT TO THE EVENTUAL LOCATION OF THE WARM FRONT
LATER TODAY. FOR NOW...SUSPECT THAT AS STRONG HEIGHT FALLS
ASSOCIATED WITH THE DIGGING UPPER LOW DEVELOP ACROSS THE SOUTHERN
PLAINS...IT SHOULD HELP TO STRENGTHEN THE LOW LEVEL SOUTHERLY FLOW
AND HENCE LIFT THE WARM FRONT SLOWLY NORTHWARD. FOR NOW...THINK
THAT THE WARM FRONT SHOULD PROGRESS TO JUST NORTH OF THE
INTERSTATE 40 CORRIDOR BY LATER THIS AFTERNOON OR EVENING.

AREAS ALONG AND SOUTH OF THIS FRONT SHOULD EXPERIENCE A TEMPORARY
DECREASE IN CONVECTIVE COVERAGE BY LATE MORNING INTO THE EARLY
AFTERNOON HOURS. IN ADDITION...THE AIRMASS ALONG AND SOUTH OF THE
FRONT SHOULD DESTABILIZE WITH DEWPOINTS RECOVERING BACK INTO THE
LOWER 70S ALONG WITH SOME SURFACE HEATING PUSHING TEMPERATURES
BACK INTO THE 80S. THIS SHOULD PUSH SBCAPES UP TO BETWEEN
1500-2500 J/KG...ALONG WITH LI/S LESS THAN -6C...AND MID LEVEL
LAPSE RATES AROUND 6.5 C/KM. TO THE NORTH OF THE WARM
FRONT...INSTABILITY SHOULD REMAIN ELEVATED ABOVE A CONVECTIVELY
OVERTURNED BOUNDARY LAYER CHARACTERIZED BY LOWER DEWPOINTS IN THE
60S AND LIGHT NORTHEAST WINDS. LIFT AND ELEVATED INSTABILITY SHOULD
REMAIN SUFFICIENT TO GENERATE NUMEROUS STORMS NORTH OF THE
BOUNDARY AS DEEP MOISTURE FOCUSES INTO THE FRONT. HEAVY RAINFALL
AND FLASH FLOODING WILL BE OF HIGHEST CONCERN IN THESE
AREAS...WHICH SHOULD BE ACROSS SOUTHERN SECTIONS EARLY THIS
MORNING BUT LIFT INTO NORTHERN AREAS WITH THE PROGRESSION OF THE
WARM FRONTAL SURGE.

AS THE UPPER LOW ACROSS THE SOUTHERN PLAINS CONTINUES TO DIG AND
MOVE SOUTHEAST...A LEAD SHORTWAVE WILL EJECT FROM THE BASE OF THE
LOW INTO THE MID SOUTH BY LATER THIS AFTERNOON AND EVENING. AS
THIS OCCURS...NEW THUNDERSTORMS SHOULD DEVELOP WITHIN THE WARM
SECTOR AND ALONG THE NORTHWARD MOVING WARM FRONT. DEEP LAYER SHEAR
SHOULD INCREASE OVER THE AREA BY AFTERNOON AS A 40-50 KTS MID
LEVEL JET AND 30-40 KTS LOW LEVEL JET DEVELOPS AND OVERSPREADS THE
REGION. IN ADDITION...SURFACE LOW PRESSURE OVER EASTERN OKLAHOMA
SHOULD HELP TO BACK THE SURFACE WINDS AND INCREASE THE 0-1 STORM
RELATIVE HELICITIES IN EXCESS OF 150 M2/S2...ESPECIALLY BY THIS
EVENING. IN ADDITION...HELICITIES WILL BE ENHANCED AND LOCALLY
MUCH HIGHER IN THE VICINITY OF THE WARM FRONT. AS THUNDERSTORMS
REDEVELOP OVER THE WARM SECTOR AND ALONG THE WARM FRONT IN
RESPONSE TO THE APPROACHING SHORTWAVE...THEY SHOULD BECOME SEVERE
AND BRING THE THREAT FOR DAMAGING WINDS...LARGE HAIL...AND A FEW
TORNADOES. THE GREATEST TORNADO THREAT THIS AFTERNOON AND TONIGHT
SHOULD BE FOCUSED WITH STORMS ALONG THE WARM FRONT AND ALSO ANY
SUPERCELLS THAT CAN DEVELOP WITHIN THE WARM SECTOR. AT THIS
POINT...DUE TO THE UNCERTAINTY WITH RESPECT TO HOW FAR NORTH THE
WARM FRONT WILL REACH...WILL MAINTAIN THE SLIGHT RISK FOR SEVERE
STORMS OVER THE ENTIRE REGION. THE GREATEST SEVERE WEATHER THREAT
AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 40.

THE SEVERE WEATHER THREAT SHOULD CONTINUE THROUGH THE NIGHT AS A
SQUALL LINE EVENTUALLY FORMS AND MOVES EAST ACROSS THE REGION. THE
THREAT FOR FLASH FLOODING WILL ALSO CONTINUE THROUGH THIS
AFTERNOON AND TONIGHT...ESPECIALLY IN AREAS WHERE STORMS TRAIN.
THESE LOCATIONS COULD SEE SEVERAL ADDITIONAL INCHES OF RAINFALL.

THE UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED SURFACE LOW
WILL CONTINUE TO MOVE SLOWLY EAST ON TUESDAY. ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY WITH A CONTINUED
THREAT FOR SEVERE WEATHER AND FLASH FLOODING. THE HIGHEST SEVERE
THREAT SHOULD BE ALONG AND EAST OF THE MISSISSIPPI RIVER ON
TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE THROUGH WEDNESDAY AS THE UPPER LOW MOVES OVER THE AREA.

A BRIEF BREAK IN THUNDERSTORM COVERAGE IS EXPECTED ON THURSDAY AS
THE UPPER LOW MOVES EAST AND THE MID SOUTH IS IN BETWEEN SYSTEMS.
THE UPPER FLOW SHOULD QUICKLY TRANSITION BACK TO NORTHWESTERLY
ALOFT WITH ADDITIONAL DISTURBANCES IMPACTING THE FORECAST AREA ON
FRIDAY INTO NEXT WEEKEND. THIS WILL KEEP THE CHANCE FOR SHOWERS
AND THUNDERSTORMS IN THE FORECAST THROUGH THE EXTENDED FORECAST
PERIOD.

JLH

&&

.AVIATION...12Z TAF CYCLE

A WARM FRONT WILL LIFT THROUGH THE REGION TODAY. SHOWERS AND
THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG AND SOUTH OF THE
FRONT AGAIN THIS AFTERNOON. ALL SITES CAN EXPECT MODERATE TO HEAVY
RAINFALL WITH EMBEDDED THUNDERSTORMS. TEMPORARY IFR TO LIFR
CONDITIONS DUE TO LOW VIS IS EXPECTED IN ASSOCIATION WITH
THUNDERSTORMS. INTENSITY OF THUNDERSTORMS SHOULD DIMINISH SLIGHTLY
OVERNIGHT...BUT WIDESPREAD COVERAGE IS STILL EXPECTED.

WINDS WILL GRADUALLY VEER FROM THE EAST...SE AND EVENTUALLY S/SW
BY THIS AFTERNOON.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 9, 4:59 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
459 AM CDT MON JUN 9 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-101200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
459 AM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY AND TONIGHT. THE GREATEST RISK FOR SEVERE
THUNDERSTORMS AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF
INTERSTATE 40. THE POTENTIAL WILL EXIST FOR DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES. THE MOST FAVORABLE TIME FOR SEVERE
THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE OVERNIGHT
HOURS.

IN ADDITION TO THE SEVERE WEATHER THREAT...THERE IS HEIGHTENED
CONCERN FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT TODAY WITH THE POTENTIAL FOR SEVERAL
MORE INCHES OF RAINFALL...ESPECIALLY IN AREAS WHERE STORMS REPEATEDLY
MOVE THROUGH THE SAME AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST
TENNESSEE AND NORTH MISSISSIPPI ON TUESDAY. THE PRIMARY SEVERE
WEATHER THREATS WILL REMAIN DAMAGING WINDS...LARGE HAIL...AND A
FEW TORNADOES.

THE FLASH FLOOD WATCH WILL CONTINUE FOR THE ENTIRE MID SOUTH
THROUGH TUESDAY EVENING WITH THE EXPECTATION OF ADDITIONAL HEAVY
RAINFALL AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF
THE MID SOUTH TODAY THROUGH TONIGHT AND MAY BE NECESSARY AGAIN
ON TUESDAY ALONG AND EAST OF THE MISSISSIPPI RIVER. STORM
SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS
ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE.

JLH

In the hours before

Local storm report, Jun 9, 8:32 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
832 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     CAYCE                   34.96N 89.62W
06/09/2014                   MARSHALL           MS   NWS EMPLOYEE

            YARD STRUCTURE TWISTED AND MOVED A FEW FEET

0815 AM     HEAVY RAIN       CAYCE                   34.96N 89.62W
06/09/2014  M3.00 INCH       MARSHALL           MS   NWS EMPLOYEE

            3.00 TO 3.24 INCHES OF RAIN HAS FELL SINCE MIDNIGHT

&&

JPM
Local storm report, Jun 9, 9:43 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      MICHIGAN CITY           34.98N 89.25W
06/09/2014                   BENTON             MS   EMERGENCY MNGR

            FLOODING IN NORTHERN BENTON COUNTY

&&

JPM
Local storm report, Jun 9, 9:52 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      KOSSUTH                 34.87N 88.64W
06/08/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING THROUGHOUT COUNTY

&&

JPM
Local storm report, Jun 9, 10:24 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/09/2014                   LAFAYETTE          MS   EMERGENCY MNGR

            COUPLE OF TREES DOWN ACROSS THE COUNTY.

&&

ZDM
Local storm report, Jun 9, 10:33 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      CORINTH                 34.94N 88.52W
06/09/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING REPORTED AROUND ALCORN COUNTY.

0330 AM     TSTM WND DMG     DENNIS                  34.56N 88.23W
06/09/2014                   TISHOMINGO         MS   EMERGENCY MNGR

            TREES DOWN ON HWY 30.

&&

ZDM
Local storm report, Jun 9, 12:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 SW HOUSTON            33.89N 89.01W
06/08/2014  E2.50 INCH       CHICKASAW          MS   BROADCAST MEDIA

            VERY LARGE HAIL AT LEAST 21/2 INCHES AROUND THE TOWN OF
            PYLAND.

0615 PM     TSTM WND DMG     W HOUSTON               33.90N 89.00W
06/08/2014                   CHICKASAW          MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN WEST OF HOUSTON.

1125 PM     FLASH FLOOD      2 E WALLS               34.95N 90.10W
06/08/2014                   DESOTO             MS   STORM CHASER

            FLASH FLOODING REPORTED ALONG TWIN LAKES AND IROQUOIS
            DRIVES. WATER REPORTED JUST BELOW KNEE DEEP. MINOR
            FLOODING OF NEARBY RESIDENCE.

1130 PM     FLASH FLOOD      KOSSUTH                 34.87N 88.64W
06/08/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING THROUGHOUT COUNTY

1200 AM     FLASH FLOOD      CORINTH                 34.94N 88.52W
06/09/2014                   ALCORN             MS   EMERGENCY MNGR

            MILD FLOODING REPORTED AROUND ALCORN COUNTY.

0115 AM     TSTM WND DMG     CAYCE                   34.96N 89.62W
06/09/2014                   MARSHALL           MS   NWS EMPLOYEE

            YARD STRUCTURE TWISTED AND MOVED A FEW FEET

0155 AM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/09/2014                   LAFAYETTE          MS   EMERGENCY MNGR

            COUPLE OF TREES DOWN ACROSS THE COUNTY.

0200 AM     FLASH FLOOD      MICHIGAN CITY           34.98N 89.25W
06/09/2014                   BENTON             MS   EMERGENCY MNGR

            FLOODING IN NORTHERN BENTON COUNTY

0200 AM     FLASH FLOOD      RIPLEY                  34.73N 88.94W
06/09/2014                   TIPPAH             MS   TRAINED SPOTTER

            SEVERAL ROADS WASHED OUT AROUND TIPPAH COUNTY NEAR
            WALNUTM AND RIPLEY

0245 AM     TSTM WND DMG     7 E NEW ALBANY          34.49N 88.90W
06/09/2014                   UNION              MS   PUBLIC

            60 MPH WINDS ALONG WITH NICKEL SIZE HAIL REPORTED.

0330 AM     TSTM WND DMG     DENNIS                  34.56N 88.23W
06/09/2014                   TISHOMINGO         MS   EMERGENCY MNGR

            TREES DOWN ON HWY 30.

0715 AM     FLASH FLOOD      ADAMSVILLE              35.23N 88.39W
06/09/2014                   MCNAIRY            TN   PUBLIC

            VIDEO RECEIVED OF WATER FLOWING OVER OVERBROOK DRIVE OFF
            OF HIGHWAY 64 IN ADAMSVILLE, TN.

0815 AM     HEAVY RAIN       CAYCE                   34.96N 89.62W
06/09/2014  M3.00 INCH       MARSHALL           MS   NWS EMPLOYEE

            3.00 TO 3.24 INCHES OF RAIN HAS FELL SINCE MIDNIGHT

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:52 PM CDTFlash Flood WarningMEGDeSoto3 hr
Jun 9, 12:29 AM CDTSevere Thunderstorm WarningMEGBenton, Marshall46 min
Jun 9, 1:01 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Tate44 min
Jun 9, 1:10 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate50 min
Jun 9, 1:17 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Union18 min
Jun 9, 1:28 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola47 min
Jun 9, 1:45 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Union45 min
Jun 9, 1:51 AM CDTFlash Flood WarningMEGAlcorn, Benton, DeSoto, Marshall, Prentiss, Tate and 1 more3 hr
Jun 9, 3:16 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo29 min
Jun 9, 4:45 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more4 hr
Jun 9, 12:29 PM CDTRiver Flood WarningMEGMonroe58 hr
Jun 9, 12:29 PM CDTRiver Flood WarningMEGLowndes, Monroe3 days
Jun 9, 4:30 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha45 min
Jun 9, 4:44 PM CDTSevere Thunderstorm WarningMEGPanola31 min
Jun 9, 4:52 PM CDTFlash Flood WarningMEGLafayette, Marshall, Panola, Tate3 hr
Jun 9, 5:02 PM CDTTornado WarningMEGLafayette43 min
Jun 9, 5:46 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw44 min
Jun 9, 5:57 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Tippah, Union48 min
Jun 9, 6:30 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe, Pontotoc, Tippah, Union45 min
Jun 9, 6:53 PM CDTFlash Flood WarningMEGBenton, Tippah3 hr

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.